I'm on 800 mg at night and after 9 years I'm suffering large gap memory loss and short term memory loss. Anyone else?
Quetiapine - Has anyone suffered memory loss from Seroquel?
- 20 Oct 2016 by bchaney1965
- 7 January 2019
- seroquel, depression, bipolar disorder, post traumatic stress disorder, insomnia, generalized anxiety disorder, quetiapine, major depressive disorder, memory, short-term memory
bchaney1965; I have heard many patients complain about this problem but I have looked all over and can not find anywhere that is list other than a very small percent of people that have had this problem of memory problems. If I were you and with the high dose, you are on. I would ask your doctor when your in to see the doctor next, You could also call the Pharmacy and see if the Pharmacist can find anything on memory loss. Good luck
I believe the issue you face is related to the dosage you take and not the medicine. 800mg is heavy dose and taking it for 9 years supposedly could generate some adverse effects.
I was taking 800mg of the xr for 5 years and now 600 xr for the last 6 and for the last year Ive been having short term memory issues
Hard to know if Seroquel is causing it or my Depression.
I do think Seroquel quiets the mind and messes with thinking a lot though and that could be confused with memory issues.
I am not sure if I can make it easier for you to to understand, but I have been on Seroquel for over 10 years and I have no idea why I'm unable to remember or comprehend things that I would be able to give answers to, my life is a puzzle I only remember things that have caused me pain and I don't have any good memories of my life only things that have happened wrong in my life
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Apr 2017 • 7 answers
Updated 18 Jan 2014 • 3 answers
Updated 12 Sep 2016 • 2 answers
Updated 17 May 2017 • 1 answer
Updated 14 Jun 2018 • 4 answers